# SDR 2002UALA01632

- Difficulty date: October 25, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 6,574 hours, 2,468 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO FUSELAGE APPROXIMATELY 1 FOOT BELOW FORWARD CUTOUT OF DOOR 2L.  DAMAGE CONSISTS OF AN APPROXIMATE 2 INCH DIAMETER DENT.  DENT IS DEEP BORDERING ON PUNCTURE.  UNDERLYING RIB IS ALSO DENTED.  MAJOR REPAIR ACCOMPLISHED, MANUFACTURED DOUBLER & INSTALLED FASTENERS.
